# SDR SWAA096652

- Difficulty date: October 17, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 11,456 hours, 6,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS BROKEN AT ROW 1.  REMOVED AND REPLACED EEPLS PER MM.
